MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H HA COATED LAT STEM SIZE 2; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM H HA COATED LAT STEM SIZE 2; CEMENTLESS HIP STEM
Catalog Number 01.18.142
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 september 2018.Lot# 112829: 42 items manufactured and released on 12 december 2011.Expiration date: 2016-09-30.No anomalies found related to the problem.To date, 41 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed due to stem loosening 6 years and 4 months after primary.The surgeon revised the stem, head and liner.The surgeon used another company's stem and head with a medacta liner.

Brand Name
AMISTEM H HA COATED LAT STEM SIZE 2
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7872479
Report Number3005180920-2018-00677
Device Sequence Number10809155
Product Code LZO
UDI-Device Identifier07630030804182
UDI-Public07630030804182
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2016
Device Catalogue Number01.18.142
Device Lot Number112829
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2018
Initial Report FDA Received Date09/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;